RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2012, Volume 76, Issue 3, Pages 93–110 (Mi izv5404)  

Criteria for the singularity of a pairwise $l_1$-distance matrix and their generalizations

A. G. Dyakonov

M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: We study the singularity problem for the pairwise distance matrix of a system of points, as well as generalizations of this problem that are connected with applications to interpolation theory and with an algebraic approach to recognition problems. We obtain necessary and sufficient conditions on a system under which the dimension of the range space of polynomials of bounded degree over the columns of the distance matrix is less than the number of points in the system.

Keywords: pairwise distance matrix, interpolation, metric, correctness criteria, system of points.

DOI: https://doi.org/10.4213/im5404

Full text: PDF file (578 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2012, 76:3, 517–534

Bibliographic databases:

UDC: 519.712
MSC: Primary 15A09; Secondary 41A05, 46B85, 65D05, 94A15
Received: 07.10.2010

Citation: A. G. Dyakonov, “Criteria for the singularity of a pairwise $l_1$-distance matrix and their generalizations”, Izv. RAN. Ser. Mat., 76:3 (2012), 93–110; Izv. Math., 76:3 (2012), 517–534

Citation in format AMSBIB
\Bibitem{Dya12}
\by A.~G.~Dyakonov
\paper Criteria for the singularity of a~pairwise $l_1$-distance matrix and their generalizations
\jour Izv. RAN. Ser. Mat.
\yr 2012
\vol 76
\issue 3
\pages 93--110
\mathnet{http://mi.mathnet.ru/izv5404}
\crossref{https://doi.org/10.4213/im5404}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978109}
\zmath{https://zbmath.org/?q=an:1253.15008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2012IzMat..76..517D}
\elib{http://elibrary.ru/item.asp?id=20358845}
\transl
\jour Izv. Math.
\yr 2012
\vol 76
\issue 3
\pages 517--534
\crossref{https://doi.org/10.1070/IM2012v076n03ABEH002593}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000305690000004}
\elib{http://elibrary.ru/item.asp?id=17992325}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862642063}


Linking options:
  • http://mi.mathnet.ru/eng/izv5404
  • https://doi.org/10.4213/im5404
  • http://mi.mathnet.ru/eng/izv/v76/i3/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:619
    Full text:136
    References:50
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019